# SDR HEEA079440

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,081 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 205076044007
- Part serial: 9761
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH INTERMITTENTLY CAUSES LIGHT TO COME ON WITH PRESSURE APPLIED. REPLACED WITH SERVICEABLE PART.
